B F ASCHER.
Ornex Nasal Decongestant contains a nasal decongestant and a non-aspirin analgesic for temporary relief of symptoms due to colds, sinusitis and flu.
- The Nasal Decongestant temporarily relieves nasal congestion and pressure.
- The non-aspirin Analgesic temporarily relieves body aches and pains, minor sore throat and headache, and reduces fever due to colds or flu.
Active Ingredients:Each caplet contains Acetaminophen 325 mg., Pseudoephedrine Hydrochloride 30 mg.
Inactive Ingredients: Crospovidone, FD&C Blue 1, Hydroxypropyl Methylcellulose, Magnesium, Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Providone, Starch, Titanium Dioxide, and trace amounts of other ingredients.
Adults and Children 12 years of age and over: Two caplets every 4 to 6 hours, not to exceed 8 caplets in 24 hours.
Children 6 to under 12 years of age: One caplet every 4 to 6 hours, not to exceed 4 caplets in 24 hours.
Children under 6 years of age: Consult a physician.
- Do not exceed recommended dosage.
- If nervousness, dizziness or sleeplessness occurs, discontinue use and onsult a physician.
- Do not give to children under 6 unless directed by a physician.
- Do not take this product for more than 10 days (for adults) or 5 days (for children).
- If symptoms do not improve or are accompanied by fever that lasts for more than 3 days, or if new symptoms occur, consult a physician.
- Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a physician.
- If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a physician promptly.
- As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
- Keep this and all medications out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
- Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use with other products containing acetaminophen.
DRUG INTERACTION PRECAUTION: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your physician whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.